I took Seroquel for about 10 years now and never took anything else. I'm really scared and would appreciate any advice. Also, I was told to drink water but not to drink too much, can someone give me a ball park amount that I should drink?
I am starting Lithium today. Can someone tell me what to expect?
Added 23 Nov 2013:
Thanks everyone I am trying to drink the appropriate amount of water but 2 things. I feel kinda nauseous every now and then and taking it with Seroquel (at least until I can come off it slowly) makes me feel strange. It was hard to fall asleep and when I did last night it felt strange. Any suggestions?
Hi, Phoenix! You're probably starting on a fairly low dose so you may not have any side effects, but you may feel some slight nausea and weakness. After about two weeks you'll have a blood test to determine your blood lithium level and your doctor may increase your dose.
I started lithium about two months ago and haven't had ANY negative side effects and my mood swings have pretty much stabilized and my angry rages have disappeared. I'm very happy about how I'm feeling now.
The usual recommendation for water consumption is about 6-8 8oz glasses a day. If you eat a lot of fruit and veggies you can decrease it a little. If you work out or sweat a lot, increase your water intake a little.
While you're taking lithium be sure your doctor knows ALL meds you're taking, even OTCs and herbals. Lithium interacts with many drugs ~ even ibuprofen and aspartame ~ so be careful.
Here's a link: https://www.drugs.com/lithium.html
If you have any questions always feel free to write, okay?
Best wishes, WCV
I have been on Lithium for 6 years. It is a great med for me. I was given it along with Manerix for major depression. Usually it will be given for bipolar. If you have moods swings it should level that out and make sure you drink water, do not let yourself get dehydrated at all! If you run or sweat make sure you drink for sure. For me I got the shakes really bad for a few months and could not carry a coffee with one hand or write anything. That went away later on and never came back. It is a really great med for me, hope it works for you too!
Keep a log of side effects for yourself and your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 1 answer
Posted 11 Jan 2011 • 3 answers
Posted 22 Mar 2011 • 2 answers
Posted 5 Jan 2012 • 21 answers
Posted 18 Feb 2015 • 4 answers